| Catalog Number |
RBYPODJ60 |
| Medical Device Problem Codes |
Material Deformation (2976); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using a pod packing coil (packing coil) and a microcatheter.During the procedure, while advancing the packing coil through the microcatheter, the physician kinked the packing coil pusher assembly and the packing coil unintentionally detached within the microcatheter.The microcatheter containing the detached packing coil was removed.The procedure was completed using another packing coil.There was no report of an adverse effect to the patient.